# SDR TWAA0002313

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 699 - 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE, CHECK NECESSARY TO INSTALL UPPER WINDOW BELT STRIP FROM STA 699 TO 756 ON LT SIDE.  REINSTALLED WINDOW BELT DOUBLER PER MO 71K21 AND EMLR 70533 A.
